MAUDE Adverse Event Report: Medico Electrode International LTD Nissha Medical Technologies; ECG Monitoring Electrode

Medico Electrode International LTD Nissha Medical Technologies; ECG Monitoring Electrode
Model Number A10091-30
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Type of Reportable Event Serious Injury
Event or Problem Description
The patient reported skin irritation in the form of hives.The patient sought medical attention and was prescribed a medication.The patient followed the proper skin preparation guidelines.
 
Additional Manufacturer Narrative
No lot number was provided, therefore unable to confirm if this report is related to nissha product, however reporting out of an abundance of caution.

Brand Name
Nissha Medical Technologies
Common Device Name
ECG Monitoring Electrode
Manufacturer (Section D)
Medico Electrode International LTD
plot 142a/11, 12, 27, 28 & 29
economic zone noida, uttar pradesh 20130 5
IN  201305
MDR Report Key50344024
Report Number50344024
Device Sequence Number12129729
Product Code DRX
UDI-Device Identifier50009336008341
UDI-Public50009336008341
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/20/2026
Report Date (Section F) 08/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberA10091-30
Device Catalogue Number32028476
Device Lot NumberUnknown
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/22/2026
Event Location Other
Date Report to Manufacturer08/20/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/20/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA08/20/2026